# SDR 02FDEA00479

- Difficulty date: July 6, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 33,363 hours, 7,736 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Out Of Position
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD OF INBOARD FLAP OUTBOARD HINGE LWR OUTBOARD MOUNTING FOUND SUPPORT FITTING MOUNTING SHIM MIGRATED.  LOCATED AT REAR SPAR BETWEEN POS XORS 298.5 TO 316.9.
